MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/18; CORONARY DRUG-ELUTING STENT
Model Number 364489
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ous mdr - the drug eluting stent system orsiro was chosen for the intervention.The stent dislodged from the balloon outside of the patient's body during preparation.No further information is available at this time.
 
Additional Manufacturer Narrative
The technical investigation revealed that the orsiro stent is marginally deformed and displaced in distal direction.Microscopic analysis of the balloon surface revealed clear visible stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The balloon is well folded and shows no signs of inflation.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The final root cause is most likely related to external factors during the preparations for the intervention.

Brand Name
ORSIRO 2.75/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8480715
Report Number1028232-2019-01342
Device Sequence Number13766569
Product Code NIQ
UDI-Device Identifier07640130439047
UDI-Public7640130439047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number364489
Device Catalogue NumberSEE MODEL NO.
Device Lot Number08182847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1